More on 't Hooft loops in N=4 SYM

Pucci F (2012)
Journal of High Energy Physics 2012(11): 161.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We study supersymmetric 't Hooft loop operators in N=4 super Yang-Mills,generalizing the well-known circular 1/2 BPS case and investigating theirS-duality properties. We derive the BPS condition for a generic line operatordescribing pointlike monopoles and discuss its solutions in some particularcase. In particular, we present the explicit construction of the magneticcounterpart of Zarembo and DGRT Wilson loops and provide the general dyonicconfigurations for an abelian gauge group. The quantum definition of thesesupersymmetric 't Hooft loop operators is carefully discussed and we attemptsome computations to next-to-leading order in perturbation theory.
Erscheinungsjahr
Zeitschriftentitel
Journal of High Energy Physics
Band
2012
Zeitschriftennummer
11
Seite
161
ISSN
eISSN
PUB-ID

Zitieren

Pucci F. More on 't Hooft loops in N=4 SYM. Journal of High Energy Physics. 2012;2012(11):161.
Pucci, F. (2012). More on 't Hooft loops in N=4 SYM. Journal of High Energy Physics, 2012(11), 161. doi:10.1007/JHEP11(2012)161
Pucci, F. (2012). More on 't Hooft loops in N=4 SYM. Journal of High Energy Physics 2012, 161.
Pucci, F., 2012. More on 't Hooft loops in N=4 SYM. Journal of High Energy Physics, 2012(11), p 161.
F. Pucci, “More on 't Hooft loops in N=4 SYM”, Journal of High Energy Physics, vol. 2012, 2012, pp. 161.
Pucci, F.: More on 't Hooft loops in N=4 SYM. Journal of High Energy Physics. 2012, 161 (2012).
Pucci, Fabrizio. “More on 't Hooft loops in N=4 SYM”. Journal of High Energy Physics 2012.11 (2012): 161.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1207.6627

Inspire: 1124063

Suchen in

Google Scholar